ON THE PELL-EISENSTEIN SERIES OF POWER m


Inam I., ÖZKAN E., Özkaya Z. , UYSAL M.

Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science, vol.2, no.1, pp.77-82, 2022 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.31926/but.mif.2022.2.64.1.6
  • Title of Journal : Bulletin of the Transilvania University of Brasov, Series III: Mathematics and Computer Science
  • Page Numbers: pp.77-82
  • Keywords: Eisenstein series, integer partitions, modular forms, Pell numbers

Abstract

© 2022, Transilvania University of Brasov 1. All rights reserved.In this paper, we introduce the Pell-Eisenstein Series which are obtained by Pell numbers and they are a new class of Eisenstein-type series. First we see that they are well-defined and then we prove that the Pell-Eisenstein series satisfies some functional equations. Proofs are based on properties of Pell numbers and calculations.